# SDR ASAA2021122036967

- Difficulty date: December 20, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 54,448 hours, 16,014 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE DISPLAYED ON BOTH MCDU'S ON TAXI IN. GROUNDED - YES. L/H FMC HISTORY SHOWS PGM FAULT CAUSED DISAGREE. REBOOTED L/H FMC COMPUTER. BITE TEST OK REF V737-800 FIM 34-61 TASK 807 & 34-61 TASK 835. NORM OPS RESTORED.
